# SDR USAA2013041900001

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 94,827 hours, 34,031 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20064
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 47  EN ROUTE LIH TO PHX.  DURING RETRACTION:  EICAS MSG GEAR DISAGREE AND GEAR DOORS DISPLAYED WITH GEAR HANDLE UP, DOORS & GEAR AMBER LIGHTS ON, ALL GREEN DN LIGHTS OFF.  WHEN GEAR HANDLE MOVED TO OFF, LEFT GREEN DOWN LIGHT CAME ON 2ND TRY TO RETRACT GEAR WAS NORMAL.  MAINTENANCE REPLACED LEFT MLG RETRACT ACTUATOR.
